Information measures in scale-spaces

Research output: Contribution to journalJournal articleResearchpeer-review

Documents

  • 00761342

    Submitted manuscript, 502 KB, PDF document

Jon Sporring, Joachim Weickert

Udgivelsesdato: 1999
Original languageEnglish
JournalIEEE Transactions on Information Theory
Volume45
Issue number3
Pages (from-to)1051-1058
ISSN0018-9448
Publication statusPublished - 1999

Number of downloads are based on statistics from Google Scholar and www.ku.dk


No data available

ID: 9676064